# SDR ASOA201000799

- Difficulty date: May 24, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 17,992 hours, 13,118 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN INTERIOR, LT OVERWING EMERGENCY EXIT, LOWER INDENTIFIER SIGN HAS 3 EA BULBS INOP.   R & R 3 EA BULBS AT LT OVERWING EMERGENCY EXIT ROW LOWER ID SIGN OPS CHECK GOOD IAW AMM 33-51-05. ACC BY 5600128, P238, INSP BY Q968,RII BY 7025460. (CLOSED)
